# SDR CALA2017112504209

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 55,126 hours, 23,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 053480043206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION AROUND FASTENER HOLE AT FR68. REMOVED AND REPLACED L2 DOOR SILL IAW SRM 51-42-11-001.
